Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

trulife
Fanatic

Reged: 12/01/10
Posts: 69
Loc: South
Re: Just started Atripla
      12/21/10 10:35 PM

Well my journey continues....one week later and my side effects seem to be subsiding. I do have some days that my stomach feels a little off, but after eating and resting, it seems to get better. Dizziness is much less and not foggy at all anymore. I am working full days and making sure I take my meds on time. Like I said in my lat post, your decision to disclose is a wise one and things will be ok either way it turns out. Love yourself, surround yourself with good people and keep the faith man. Take care.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Just started Atripla pozrunner 12/16/10 08:05 AM
. * Re: Just started Atripla trulife   12/16/10 10:19 PM
. * Re: Just started Atripla pozrunner   12/17/10 12:37 AM
. * Re: Just started Atripla trulife   12/21/10 10:35 PM
. * Re: Just started Atripla pozrunner   12/22/10 02:29 AM
. * Re: Just started Atripla jd10   12/27/10 04:20 PM
. * Re: Just started Atripla poz10yrs   12/16/10 02:39 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3617

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3